Some Questions About Intimate & Personal Stuff

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

PenelopeYukon
New Member


Date Joined Jan 2010
Total Posts : 4
   Posted 1/10/2010 11:11 PM (GMT -7)   
:-)

So kinda good news. I started a new drug therapy. I got the shot last Wednesday, Jan 6th. It's named SIMPONI, and it's once a month.
I have yet to feel any relief, but just like the HEINZ commercials, "The best things come to those who wait". So I guess now I wait.
My ELDERLY aqua aerobics class starts March 1st. ELDERLY cause I found out that the second youngest person in the class is 68 yrs old.
Also I was dropped from having to take Plavix for my heart. Now instead i gotta take a baby aspirin every day.

On top of all this positive stuff I do have one negative. I have skipped my WooHoo, since September.
After being on all of these drugs, is skipping your WooHoo for 4 months normal?
Just out of curiosity, has anyone experienced missed, of missing your WooHoo?
Ladies can answer these questions.

Also ladies or gents, while dealing with RA or RA medications, is it normal to have a decreased interest when it comes to intimate relations?
Also for ladies or gents, is it normal to have a non-wet orgasm during intimate relations?
Meaning, is it normal to have a reduced amount of "fluid" when climax is reached?

O-M-G! THAT WAS SO EMBARRASSING TO ASK THOSE QUESTIONS, ESPECIALLY ONLINE!

I've asked these questions to my doctors, but they only have facts and figures. Plus they are not the ones living with this disease.
So I thought that the best place to get these question answered would be within one of these forums.
Please post something only if you are okay with it. Thanx!

SydneyJo
Veteran Member


Date Joined Mar 2006
Total Posts : 1354
   Posted 1/11/2010 3:05 AM (GMT -7)   
Hi Penelope,
Thats great news about the Simponi. I hope its the med that works for you. I do know one of the Crohn's Disease moderators takes it, not sure if its for the CD or her arthritis though.
Im not sure about the meds and periods. So far the only difference for me has been a reduction in the flow, but then other months I make up for that. I guess its because Im 45 and coming up to the big Meyes
 
Never be too embarassed to ask anything on here. If you cant ask people who suffer with the same thing, who can you ask.:-)
Again, I havent noticed any difference in 'fluids' when having sex. As for libido, its hard when some days you feel so physically broken that the thought of intimacy is the last thing you have in mind. My husband understands, as there are times he is too tired from work to do anything too.
Its harder, I guess, when you are young and the mind is willing but the body is unable.
Sorry not much help, hope another female comes along to help with the period question:-)
Here' hoping the Simponi kicks in soon for you and gives you the relief you deserve.
Keep us informed
Jo
Crohn's Disease, Ankylosing Spondylitis
Current meds: Methotrexate, Prednisone, Humira
Bowel Resection Sept. 07
 
Forum Moderator - Rheumatoid Arthritis


peggy baggins
Regular Member


Date Joined Jul 2009
Total Posts : 153
   Posted 1/11/2010 2:12 PM (GMT -7)   
Hi Penelope,
 
As Jo said 'never been afraid to ask any questions here' I've always found someone has a comment to make. I had all my bits and pieces taken away when I was 35 (19 years ago) so can't help with the period question. eyes
I don't take Simponi either but I do take a lot of drugs including Remicade and have been on Mxth for a year or more and have noticed a decline in being interested in sex, again it could be with pain, exhaustion etc that this is the case, although I did do another post about it some months ago.  Who knows what these drugs do to us other than help in the areas they do, I always say there's a price to pay somewhere, but that wouldn't stop me taking them.
 
I hope someone on the same drug can help you more. Keep posting and let us know how you going.
Take care
peggy:-)

ShellySoreBelly
Regular Member


Date Joined May 2005
Total Posts : 201
   Posted 1/24/2010 3:11 PM (GMT -7)   
Penelope,

I started Simponi about 3 1/2 months ago. It still hasn't kicked in, and I'm about to give up. My Rheumatologist said about 1/2 of their pts. who started the drug are now off of it b/c they didn't see any relief. I have Crohn's, Arthritis, and Fibro. I was put on Simponi because my arthritis was out of control. They decided to stop treating my Crohn's (Simponi doesn't work for that) to try to get the arthritis under control.

I've been noticing sign after sign that Crohn's is creeping back, so I'm goign to call dr. soon to try another drug once again. If I can go back to Remicade, I will.

Regarding your other concerns, I guess anything's possible and our bodies are all different. My cycle has not ever stopped, but I'm not easily affected by meds. Intimacy, on the other hand, is a tough and complicated subject for a lot of us. As SydneyJo kind of said, for me it's usually an issue of huring too badly. When you hurt, you don't feel sexy. Most of the time, I feel to 'breakable'.

Sorry to hear about what you're going through.
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
Symptoms began in 1996 & Diagnosed April 2005 w/ Crohn's.
Fibromyalgia, Arthritis in August 2005.
35 yrs old - Methotrexate, Simponi (but it's not working), Methadone, Toprol, Prevacid, Zanaflex

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 5:06 PM (GMT -7)
There are a total of 2,732,302 posts in 301,007 threads.
View Active Threads


Who's Online
This forum has 151169 registered members. Please welcome our newest member, Zags.
293 Guest(s), 10 Registered Member(s) are currently online.  Details
super20dan, Girlie, getting by, Todd1963, RanMan, DennisinNY, U B Tough, Duffykani, Mustard Seed, SueCAll


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer